# SDR GTIA9700038

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOORBOARD 27, 3 HAT SECTIONS CRACKED AT ONE END AND 2 SECTIONS CRACKED AT OTHER END.  INSULATION BATTING MISSING ON ONE END, FALLING APART ON THE OTHER, AND UNBONDED AND FALLING APART AT A FEW AREAS IN THE CENTER SECTION.  REMOVED 5 CRACKED HAT SECTIONS, DURING REWORK FOUND 4 SKIN CRACKS.  FABRICATED 5 HAT SECTIONS, 5 HAT SECTION DOUBLERS, 2 FILLERS AND 3 DOUBLERS.  ALODINED AND PRIMED PER SRM 51-10-3.  REPAIRED PER SRM 53-05, FIG 1.  INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-8.  REBONDED BATTING PER MM 25-22-0.  (M)
